# SDR FDEA201306251414

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1520 S-26L, FRAME UPPER ANGLE DENTED.  NO DENTS ALLOWED IAW SRM 53-00-07.  REMOVED FRAME IAW SRM 51-40-02.  FABRICATED NEW FRAME AND INSTALLED  IAW SRM 51-40-02 AND DWG 146N1017.  REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR.
